MathSciNet Relay Station
MathSciNet bibliographic data
MR1696122 35B25 (35J60 58E05)
Dancer, E. N.; Yan, Shusen Multipeak solutions for a singularly perturbed Neumann problem. Pacific J. Math. 189 (1999), no. 2, 241–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement